# SDR A6WA202210148340

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: None
- Part number: 601R38312107
- Part serial: NSA
- Condition: Corroded
- Location: Fs364-Fs409+16
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL, APPROX. FS364.00 THRU FS409+16 HAS MULTIPLE AREA'S OF CORROSION. FLAGGED  ***AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND INSTALLED NEW LH SIDE SEAT RAIL, APPROX. FS364.00 THRU FS409+16
